# SDR AALA201801199036

- Difficulty date: January 18, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 8,525 hours, 3,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  AIRCRAFT WAS GROUNDED.  REPLACED THE UPPER HINGE BEARING ASSEMBLY IAW 53-16-01-1.
